# SDR FDEA201006152090

- Difficulty date: June 15, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545811
- Condition: Gouged
- Location: Bs 950-950d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT STA 950-950D STR 28L-30 HAS DEEP GOUGES AND FASTENERS WITH NO EDGE DISTANCE.  REMOVED PREVIOUS REPAIR. FABRICATED NEW REPAIR DOUBLER USING 2024T-3 .190 DIMS 66 1/4" X 13", AND FILLER USING 2024T-3 .190 MACHINED DOWN TO .180 DIMS 60 7/8" X 4 3/4" AND INSTALLED REPAIR PARTS IAW EA 7-5330-135553.
